# SDR CA980713017

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 82970010161
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK FROM NR 1 NACELLE, NR 2 HYDRAULIC SYSTEM.  LEAK FOUND ON NR 2 SYSTEM MLG UP PRESSURE LINE ASSY NEAR STA XN207.00.
